Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Chances of sudden rise in temperature after administering Taxim-O?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Is there any possibility that after giving taxim-o, the temperature suddenly rises? does it happen.
My son was having temp in the range of 100-101 and after giving taxim-o, it shooted upto 102.

also, please let me know whether I can give Meftal-p at 1 am , if I have given calpol 250 at 9.30pm and Taxim-o at 8pm.
Posted Mon, 10 Jun 2013 in General Health
Answered by Dr. Ram Choudhary 10 hours later
Welcome to Healthcare Magic.
The fever can increase due to the course of disease itself rather than Taxim-o although antibiotics can cause fever but rarely.
The Taxim-O should be taken under prescription of a clinician.
You can give the tablet Meftal-p at 1am but it is not more effective than the repeat dose of paracetamol.
If the fever continues to peak even after three doses of Taxim-O then patient must be reviewed by the doctor.
I hope the advise would be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor